# SDR HNAA2018110500273

- Difficulty date: November 4, 2018
- Submitted: November 5, 2018
- Operation: Air carrier
- Aircraft: N691AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500860
- Aircraft time: 34,425 hours, 29,956 cycles
- Engine: Rroyce AE3007A1
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Thrust Reverser
- Condition: Warning Message
- Location: Nr 1
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NR 1 ENGINE THRUST REVERSER DISAGREE MESSAGE.  THE ACFT HAD SAME HISTORY IN JULY WITH SAME FAILURE. ICU VALVE FAILURE.  UPPER ACTUATOR WAS REPLACED. POSSIBLE FAILURE OF THE LOWER ACTUATOR OR MAYBE UPPER. ACTUATOR.
